Venlafaxine Tablets Recalled for Potential Labeling Mixup
Aidapak Services is recalling Venlafaxine 25 mg tablets because they may be mislabeled as Omeprazole/Sodium Bicarbonate capsules.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (mislabeling) without reported injuries or illnesses, fitting the criteria for moderate severity.
Plain-English summary
Aidapak Services, LLC is recalling Venlafaxine Tablet, 25 mg, NDC 16714031101. The recall is due to a labeling mixup where the product may be potentially mislabeled as Omeprazole/Sodium Bicarbonate, Capsule, 20 mg/1,110 mg, NDC 11523726503.
The affected Venlafaxine tablets have the pedigree AD67989_4 and an expiration date of 11/30/2013. The repacked drugs were distributed in Arizona, California, Oregon, and Washington.
Consumers should check their medication for the specific NDC and pedigree listed above. If the product matches the description, they should stop using it and contact their pharmacist or healthcare provider for guidance.
The recalled product
- Product
- VENLAFAXINE Tablet, 25 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 16714031101
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 100
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (3)
- VENLAFAXINE Tablet
- 25 mg has the following code Pedigree: AD67989_4
- EXP: 11/30/2013.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- HighJ K Patisserie Chocolate Chip Cookies Recalled for Undeclared Soy
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- HighVenlafaxine HCL Tablets Recalled for Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- SevereVenlafaxine HCL Tablets Recalled for Potential Label Mixup
FDA (Drugs) · 2014-01-29
- SevereDexamethasone tablets recalled due to potential mislabeling as venlafaxine
FDA (Drugs) · 2014-01-29
- ModerateVenlafaxine Tablets Recalled Due to Potential Labeling Error
FDA (Drugs) · 2014-01-29
- ModerateVenlafaxine HCL ER Capsules Recalled for Potential Label Mixup
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Ascorbic Acid Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29